# SDR AALA20021410

- Difficulty date: September 18, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP MEMBRANE CORRODED STATION 987-991.  CUT OUT DAMAGE FABRICATED AND INSTALLED DOUBLER PER AARD 53-00-00-02.  (M)
